MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC VALVE GRAFT; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC VALVE GRAFT; HEART-VALVE, MECHANICAL
Model Number 502AG
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 1 year 6 months post implant of this aortic mechanical valve it was explanted and replaced with the same size and model valve for unknown reasons.No additional adverse patient effects were reported.

Brand Name
AORTIC VALVE GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key7130076
Report Number3008592544-2017-00069
Device Sequence Number1690737
Product Code LWQ
UDI-Device Identifier00643169333680
UDI-Public00643169333680
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2018
Device Model Number502AG
Device Catalogue Number502AG25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR